# SDR DALA2023022101269

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 88,902 hours, 40,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 2R CABIN DOOR WILL NOT ARM. INDICATES CLOSED ON ECAM BUT NO SLIDE ARMED. CORRECTIVE ACTION: FOUND 2R CABIN DOOR ARMING LEVER MISALIGNED. REALIGNED ARMING LEVER. OPS CHECK GOOD. (9686124)
